MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8CFS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Extubate (2402)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use of the device, the inner cannula did not remain locked on the outer cannula causing leakage in the ventilation.Another cannula was used.No reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: (country code), (first and last name, email), (phone #), (company rep).Evaluation summary: two samples were received for evaluation.The product was used for treatment.The complaint mode was not confirmed.The received components are two cuffless tracheostomy outer cannula, two inner cannula with integral twist-lock connector, one inner cannula with closed lumen and low-profile connector, one cannula with open lumen and low-profile connector and one obturator, all the received components are the same size.A visual inspection was performed and it was observed that all components are assembled properly at the outer cannulas.A functional test was performed wherein inner cannulas were inserted and locked into the outer cannulas and no anomalies were observed.The received product met specifications.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez
MX 
MDR Report Key7176924
Report Number2936999-2018-00015
Device Sequence Number16590853
Product Code JOH
UDI-Device Identifier60884522006977
UDI-Public60884522006977
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2022
Device Model Number8CFS
Device Catalogue Number8CFS
Device Lot Number17B0524JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer06/22/2018
08/08/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date07/17/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;